advertisement
Question
Posted by: confused | 2006/07/20

Pregnant

I had unprotected intercourse this month, I took the morning after pill. My breasts are sensitive and I was stressing that I might be pregnant. The reason for this is that I am suppose to start my periods next week and yesterday I discovered some brown blood coming out and severe period pains, I know the MOA Pill messes up you menstrual cycle. At first I thought i am spotting but this morning I woke up and it is quite allot. I thing I just started early with my periods. Is there anyway that I can be pregnant??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The mornign after Pill is not 100% effective so it would be wise to check a pregnancy test, though it is most likely just your cycle which is disrupted.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement